40 and 60 mg capsules found in teen's room but the drug was never perscribed to her. I was not aware that there was any recreational use of this drug. I am questioning why she would have it.
20 Jul 2010
I dont think your teen knows what she is doing this drug is non-narcotic so dont worry mom. They do use strattera for treatment of narcotics so maybe she was using but is trying to quit. You definantly want to ask her why though that she has this drug in her room. Maybe she feels like she has adhd or she may be trying to see if it is narcotic when little does she know this is not narcotic and wont do anything to her. It sounds like she is just starting to dabble into drugs and youll want to stop this before it begins and turns into something worse. Good luck mom and i hope all goes well for you michelle.
21 Jul 2010
MrsPage is right, recreationally this ADHD medication will do nothing for your daughter; however, there is another reason why you should talk to your daughter about this having this medication. Unfortunately, a lot of teenage girls take this and other medications like it for a scarier reason-because someone has told them it will help them lose weight. Straterra can cause weight loss due to extreme nausea, vomiting, and diarrhea. Hope you can talk with her and set her straight and I hope this answer may have been of help. Good luck and God bless!
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... becoming forgetful,and mean. Is this combo of drugs safe? In the beginning he was taking stimulant for adhd.however he had adverse effects and ...
1 answer • 22 Apr 2011
1 answer • 6 Jan 2012
I take two 40 mg a day of just the straterra and on nothing else but I can't help but notice that it makes my heart move weird I can literally ...
1 answer • 28 Mar 2012
My boyfriend just started taking Straterra for ADHD about a month ago. He's become very temperamental, gets angry very easily, and has been kind ...
5 answers • 2 Aug 2013